PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 2 | 197-202
Tytuł artykułu

Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give characterization conditions for the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values.
Rocznik
Tom
27
Numer
2
Strony
197-202
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-14
poprawiono
1999-07-26
Twórcy
autor
  • Department of Mathematics, Maria Curie-Skłodowska University, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
  • Department of Mathematics, Maria Curie-Skłodowska University, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] W. Dziubdziela and B. Kopociński, Limiting properties of the k-th record value, Zastos. Mat. 15 (1976), 187-190.
  • [2] G. D. Lin, On a moment problem, Tôhoku Math. J. 38 (1986), 595-598.
  • [3] P. Pawlas and D. Szynal, Relations for single and product moments of k-th record values from exponential and Gumbel distribution, J. Appl. Statist. Sci. 7 (1998), 53-62.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i2p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.